Please see a different doctor and try not to take too many medications. Could it be a side effect or a reactions from the blood pressure meds. Maybe you don't even need that. You also may want to consider finding a doctor who believes in alternative medicines along with our traditional ways. More people are on medications that are either very wrong for them or they don't need them at all due to a miss-diagnosis. Remember, most of our doctors are just legal drug pushers!!! It is all about money!!! Please get yourself another opinion. Best of Luck and Good Health to you!
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hye, recently i went for a n\medical test; the cardiologist told i have a strained heart n high Blood pressure. what does this mean? Actually I want to know what a strained heart means. sometimes i breathe heavily, have palpitation and feel tired after normal activities. i also feel dizzy; when i check my Bp it s high.
Hi, my father-in-law is having ATG treatments and had a bad reaction. His heart was racing and yet his blood pressure was dangerously low. They suspended the ATG treatments until he was stabilized. The heart specialist told him today that he has a Hypokinetic Heart. What does that mean?
I am Hypertension patient for the last 15 year On medication ATEN 25 mg (Atenolol 25) for 15 years Last month I had master checkup and after review of ECG my other doctor prescribed me Met XL 25(Metoprolol Succinate extended release) Please tell me difference between these two drugs.
I was given a prescription for Benicar but the information sheet said not to take if you are diabetic and have kidney problems. I do not have high blood pressure and am afraid to take this medicine. was told this would protect my liver. what should I do?
Hi, My Name is Ravi Ku Sharma, I am 56 year old, In the age of 42 i had of attack of hypertension (220/120) bp cause bleeding from nose whole night.I started taking BP pills, after some hour my whole body get itching.Today my all joints having skin problem..What should i do..Please suggest. Thanks & Best Regards, Ravi Kumar Sharma
i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...